Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 2, 2015, 10:42 PM CDT for 5 counties in Kansas. It was in force for 43 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 10:42 PM CDT (03:42 UTC)
- Expired
- Apr 2, 2015, 11:25 PM CDT
- In force
- 43 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Ellis County, KS, Pawnee County, KS, Rush County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 99 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 10:46 PM CDT | HAIL 1 | 6 Nnw Larned, KS | |
| Apr 2, 10:50 PM CDT | TSTM WND GST 60 | Larned, KS | |
| Apr 2, 10:50 PM CDT | HAIL 1 | Larned, KS | |
| Apr 2, 10:50 PM CDT | HAIL 1.25 | Larned, KS | |
| Apr 2, 10:53 PM CDT | TSTM WND DMG | 3 Wsw Radium, KS | NUMEROUS POWERPOLES DOWN BETWEEN ROAD D TO ROAD H ON K19. |
| Apr 2, 10:53 PM CDT | TSTM WND DMG | 3 Wsw Radium, KS | POWER LINES DOWN BETWEEN MILE MARKER 8 AND 9 ON K-19. |
| Apr 2, 10:58 PM CDT | TSTM WND GST 60 | 6 Nw Dillwyn, KS | 100 FOOT BUILDING COMPLETELY DESTROYED |
| Apr 2, 11:00 PM CDT | HAIL 1 | St. John, KS | |
| Apr 2, 11:06 PM CDT | TSTM WND GST 71 | 3 Sse St. John, KS | |
| Apr 2, 11:20 PM CDT | HAIL 1 | 5 Nne Neola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:14 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
572
WUUS53 KDDC 030342
SVRDDC
KSC047-051-145-165-185-030445-
/O.NEW.KDDC.SV.W.0006.150403T0342Z-150403T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1042 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
RUSH COUNTY IN CENTRAL KANSAS...
EAST CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS...
* UNTIL 1145 PM CDT
* AT 1040 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VICTORIA TO 6 MILES SOUTH OF SHAFFER TO NEAR
LEWIS...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LARNED...LA CROSSE...ST. JOHN...STAFFORD...MACKSVILLE...LEWIS...
OTIS...BISON...SCHOENCHEN...GARFIELD...RUSH CENTER...HUDSON...
LIEBENTHAL...BELPRE...TIMKEN...SEWARD...ASH VALLEY...RADIUM...
ZENITH AND NEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 9907 3798 9934 3881 9939 3881 9904
3826 9903 3826 9847 3783 9848
TIME...MOT...LOC 0340Z 272DEG 45KT 3880 9918 3839 9908 3798 9928
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON4 follow-up statements
805
WWUS53 KDDC 030355
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1055 PM CDT THU APR 2 2015
KSC051-030404-
/O.CAN.KDDC.SV.W.0006.000000T0000Z-150403T0445Z/
ELLIS KS-
1055 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELLIS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3784 9907 3798 9916 3867 9919 3867 9904
3826 9903 3826 9847 3783 9848
TIME...MOT...LOC 0354Z 273DEG 23KT 3862 9909 3838 9908 3793 9904
$$
KSC047-145-165-185-030445-
/O.CON.KDDC.SV.W.0006.000000T0000Z-150403T0445Z/
PAWNEE KS-STAFFORD KS-RUSH KS-EDWARDS KS-
1055 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN PAWNEE...STAFFORD...EASTERN RUSH AND EAST CENTRAL EDWARDS
COUNTIES...
AT 1054 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LORETTA TO 6 MILES SOUTHWEST OF ALBERT TO NEAR
BELPRE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LARNED...ST. JOHN...STAFFORD...MACKSVILLE...OTIS...HUDSON...BELPRE...
TIMKEN...SEWARD...RADIUM...ZENITH...DILLWYN...SHAFFER...NEOLA...
LORETTA AND ZOOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 9907 3798 9916 3867 9919 3867 9904
3826 9903 3826 9847 3783 9848
TIME...MOT...LOC 0354Z 273DEG 23KT 3862 9909 3838 9908 3793 9904
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON591
WWUS53 KDDC 030405
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1105 PM CDT THU APR 2 2015
KSC047-165-030414-
/O.CAN.KDDC.SV.W.0006.000000T0000Z-150403T0445Z/
RUSH KS-EDWARDS KS-
1105 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RUSH AND EAST CENTRAL
EDWARDS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3785 9898 3826 9898 3826 9847 3783 9848
TIME...MOT...LOC 0404Z 275DEG 58KT 3820 9883
$$
KSC145-185-030445-
/O.CON.KDDC.SV.W.0006.000000T0000Z-150403T0445Z/
PAWNEE KS-STAFFORD KS-
1105 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN PAWNEE AND STAFFORD COUNTIES...
AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SEWARD...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. JOHN...STAFFORD...MACKSVILLE...HUDSON...SEWARD...RADIUM...
ZENITH...DILLWYN AND NEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3785 9898 3826 9898 3826 9847 3783 9848
TIME...MOT...LOC 0404Z 275DEG 58KT 3820 9883
HAIL...1.25IN
WIND...60MPH
$$
JJOHNSON010
WWUS53 KDDC 030416
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1116 PM CDT THU APR 2 2015
KSC145-030425-
/O.CAN.KDDC.SV.W.0006.000000T0000Z-150403T0445Z/
PAWNEE KS-
1116 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3784 9865 3826 9875 3826 9847 3783 9848
TIME...MOT...LOC 0415Z 272DEG 45KT 3819 9865
$$
KSC185-030445-
/O.CON.KDDC.SV.W.0006.000000T0000Z-150403T0445Z/
STAFFORD KS-
1116 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN STAFFORD COUNTY...
AT 1115 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUDSON...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT. AT 1100 PM CDT...QUARTER SIZE HAIL WAS
REPORTED IN ST JOHN.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STAFFORD...HUDSON...NEOLA AND ZENITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 9865 3826 9875 3826 9847 3783 9848
TIME...MOT...LOC 0415Z 272DEG 45KT 3819 9865
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON073
WWUS53 KDDC 030425
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1125 PM CDT THU APR 2 2015
KSC185-030434-
/O.CAN.KDDC.SV.W.0006.000000T0000Z-150403T0445Z/
STAFFORD KS-
1125 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STAFFORD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3784 9865 3826 9875 3826 9847 3783 9848
TIME...MOT...LOC 0423Z 272DEG 45KT 3819 9849
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:10 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Apr 2, 6:10 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 610 PM CDT THU APR 2 2015 ...UPDATE TO AVIATION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 139 PM CDT THU APR 2 2015 A STRONG SHORTWAVE TROUGH AND ASSOCIATED 130KT UPPER JET WILL MOVE INTO WESTERN KANSAS TONIGHT. THIS SYSTEM WILL PRODUCE STRONG FRONTOGENESIS AS A SECONDARY COLD FRONT SINKS INTO THE CENTRAL PLAINS AROUND AND AFTER MIDNIGHT. THERE IS ENOUGH ELEVATED INSTABILITY ALSO TO GET A FEW ISOLATED THUNDERSTORMS GOING MAINLY NEAR AND NORTH OF DODGE CITY LATE THIS EVENING THROUGH AROUND MIDNIGHT. AFTER MIDNIGHT LIGHT RAIN SHOWERS BUILD SOUTHWARD INTO THE GARDEN CITY AND DODGE CITY AREAS, THEN INTO MUCH OF THE REST OF SOUTHWEST AND SOUTH CENTRAL KANSAS TOWARDS MORNING. LAYER TEMPS GET COLD ENOUGH WHERE SOME LIGHT SNOW MAY MIX IN WITH THE RAIN SHOWERS GENERALLY WEST AND NORTH OF DODGE CITY. AT THIS TIME DO NOT THINK ANY SNOW WILL ACCUMULATE. COULD SEE UPWARDS OF ONE QUARTER OF AN INCH OF LIQUID IN THE I-70 CORRIDOR AND LESSER AMOUNTS AS YOU GO SOUTH. NORTH WINDS INCREASE TO 25 TO 35 MPH WITH THE COLD FRONT. OVERNIGHT LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER 30S WEST AND NORTH OF DODGE CITY, TO AROUND 40 TO 45 SOUTHEAST OF DODGE CITY. FOR FRIDAY, THE STRONG SHORTWAVE TROUGH WILL BE QUICKLY EXITING THE AREA AND ANY LINGERING LIGHT PRECIPITATION WILL END BY AROUND MID MORNING. BY AFTERNOON THE CLOUDS SHOULD BREAK WITH MOSTLY SUNNY SKIES. NORTH WINDS OF 20 TO 30 MPH WILL GRADUALLY DECREASE TO AROUND 10 MPH BY EVENING. HIGHS WILL BE IN THE UPPER 50S TO AROUND 60. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 333 PM CDT THU APR 2 2015 FRIDAY NIGHT/SATURDAY MORNING: TRANQUIL WEATHER DURING THIS PERIOD AS HIGH PRESSURE REMAINS IN CONTROL ACROSS THE CENTRAL PLAINS. THE MOST SIGNIFICANT ITEM OF INTEREST IS LOW TEMPERATURES SATURDAY MORNING. HAVE LOW 30S IN THERE NOW. RECENTLY, THINGS HAVE BLOOMED, SO BE AWARE THAT FREEZING TEMPERATURES ARE POSSIBLE THIS MORNING. AVERAGE LAST FREEZE IS NOT UNTIL THE 3RD WEEK OF APRIL, SO NO HEADLINES FOR NOW. JUST SOMETHING TO BE AWARE. MIGHT WANT TO COVER PLANTS. THE REMAINDER OF THE WEEKEND: UPPER LEVEL ZONAL FLOW WILL CONTINUE THROUGH THE WEEKEND. THE NET RESULT IS CONTINUED WEAK HIGH PLAINS LEE TROUGHING AND SEASONAL HIGH TEMPERATURES FOR SATURDAY - 60S. THE DOWNSLOPE PLUME MOVES EAST ON SUNDAY AND THE LEE TROUGHING DEEPENS A BIT. NET RESULT IS WARMING HIGH TEMPERATURES IN THE 70S. LOWS SUNDAY MORNING WILL BE MORE MILD AS WELL AS SOUTHERLY WINDS AND DEWPOINT ADVECTION CONTINUES - 40S. AND THE REST: MONDAY WILL BE TOASTY AS UPSTREAM TROUGH AMPLIFICATION RESULTS IN DOWNSTREAM LEE CYCLOGENESIS AND EVEN MORE DOWNSLOPING WINDS ACROSS A LARGER AREA WITH 850-HPA TEMPERATURES WELL INTO THE LOW 20SC. MAINLY 80S HERE, AND ISOLATED 90F SPOTS CANNOT BE RULED OUT. THERE COULD BE FIRE WEATHER CONCERNS TOO. WE WILL SEE SIGNIFICANTLY COOLER TEMPERATURES TUESDAY IN THE WAKE OF A FROPA. ALTHOUGH, THERE COULD BE A LARGE TEMPERATURE GRADIENT IF THE BOUNDARY STALLS OUT ACROSS THE SOUTHWESTERN ZONES. THE NEXT CHANCE FOR LIGHT PRECIP COMES WEDNESDAY AS A WAVE MOVES THROUGH. CONFIDENCE IS LOW WITH THE DIFFERENT MODEL SOLUTIONS. THE SUPERBLEND POPS LOOK FINE FOR NOW. VERY LOW CONFIDENCE IN ANYTHING BEYOND THIS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 600 PM CDT THU APR 2 2015 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH LATE THIS EVENING. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP ACROSS NORTHWEST KANSAS LATE THIS EVENING AND MOVING EAST-SOUTHEAST ACROSS WEST CENTRAL, NORTHERN PORTIONS OF SOUTHWEST KANSAS, AND INTO CENTRAL KANSAS OVERNIGHT. AS A RESULT, MVFR CIGS/VSBYS WILL BE POSSIBLE AT ALL TAF SITES, GENERALLY AFTER 06Z TONIGHT. LOW LEVEL STRATUS IS LIKELY TO DEVELOP BEHIND A COLD FRONT PROJECTED TO PUSH THROUGH WESTERN KANSAS EARLY FRIDAY MORNING BRINGING THE POTENTIAL FOR MORE WIDESPREAD IFR/MVFR CIGS TOWARD DAYBREAK. LIGHT SOUTHEASTERLY WINDS EARLY THIS EVENING WILL BECOME NORTHERLY AROUND 20 TO 30KT LATE TONIGHT AS A COLD FRONT PUSHES THROUGH WESTERN KANSAS. THE GUSTY NORTHERLY WINDS WILL SUBSIDE THROUGH FRIDAY AFTERNOON AS THE COLD FRONT SHIFTS FURTHER SOUTH INTO NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... DDC 39 57 35 67 / 40 20 0 0 GCK 37 57 31 68 / 50 20 0 0 EHA 36 57 35 67 / 20 20 0 0 LBL 38 58 33 67 / 20 10 0 0 HYS 38 57 32 68 / 70 30 0 0 P28 45 61 35 66 / 30 20 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KRUSE LONG TERM...SUGDEN AVIATION...JJOHNSON
Hazardous weather outlook, Apr 2, 2:33 PM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 233 PM CDT THU APR 2 2015 KSZ030-031-043>046-061>066-074>081-084>090-031945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 233 PM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDS WEATHER RISK... FRIDAY... LIMITED NON THUNDERSTORM WIND RISK. SATURDAY... LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. SUNDAY... ELEVATED FIRE WEATHER RISK. MONDAY... ELEVATED FIRE WEATHER RISK. TUESDAY... NO HAZARDS. WEDNESDAY... NO HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED LATER TODAY OR TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/?N=HWO 06
In the hours before
Local storm report, Apr 2, 9:55 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
955 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 4 NE ALAMOTA 38.48N 100.25W
04/02/2015 E1.00 INCH LANE KS PUBLIC
THE HAIL WAS NICKEL TO QUARTER SIZE.
&&
LEELocal storm report, Apr 2, 10:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 7 N JETMORE 38.19N 99.89W
04/02/2015 M1.00 INCH HODGEMAN KS TRAINED SPOTTER
&&
WHOVORKALocal storm report, Apr 2, 10:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1009 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 6 ENE BEELER 38.45N 100.09W
04/02/2015 E1.00 INCH NESS KS LAW ENFORCEMENT
&&
LEELocal storm report, Apr 2, 10:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 1 W WAKEENEY 39.02N 99.90W
04/02/2015 E1.75 INCH TREGO KS LAW ENFORCEMENT
&&
LEELocal storm report, Apr 2, 10:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1036 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 4 WSW GRAY 38.12N 99.69W
04/02/2015 E0.88 INCH HODGEMAN KS TRAINED SPOTTER
&&
LEELocal storm report, Apr 2, 10:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1038 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND GST 1 NNW BURDETT 38.20N 99.53W
04/02/2015 E60 MPH PAWNEE KS TRAINED SPOTTER
&&
WHOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:49 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 56 min |
| Apr 2, 9:06 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 54 min |
| Apr 2, 9:20 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Finney, Gray, Hodgeman, Lane, Ness and 2 more | 55 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 55 min |
| Apr 2, 9:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Ford, Gray, Hodgeman, Ness and 2 more | 50 min |
| Apr 3, 3:49 AM CDT | Fire Weather Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 15 more | 10 hr |
| Apr 3, 2:00 PM CDT | Red Flag Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 18 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.